Global Aspects of Homoclinic Bifurcations of Vector Fields (Memoirs of the American Mathematical Society)

0 avg rating
( 0 ratings by Goodreads )
 
9780821804414: Global Aspects of Homoclinic Bifurcations of Vector Fields (Memoirs of the American Mathematical Society)

In this book, the author investigates a class of smooth one parameter families of vector fields on some $n$-dimensional manifold, exhibiting a homoclinic bifurcation. That is, he considers generic families $x_\mu$, where $x_0$ has a distinguished hyperbolic singularity $p$ and a homoclinic orbit; an orbit converging to $p$ both for positive and negative time. It is assumed that this homoclinic orbit is of saddle-saddle type, characterized by the existence of well-defined directions along which it converges to the singularity $p$.

The study is not confined to a small neighborhood of the homoclinic orbit. Instead, the position of the stable and unstable set of the homoclinic orbit is incorporated and it is shown that homoclinic bifurcations can lead to complicated bifurcations and dynamics, including phenomena like intermittency and annihilation of suspended horseshoes.

"synopsis" may belong to another edition of this title.

Top Search Results from the AbeBooks Marketplace

1.

Ale Jan Homburg
Published by Amer Mathematical Society (1996)
ISBN 10: 0821804413 ISBN 13: 9780821804414
New Paperback Quantity Available: 1
Seller:
Irish Booksellers
(Rumford, ME, U.S.A.)
Rating
[?]

Book Description Amer Mathematical Society, 1996. Paperback. Book Condition: New. book. Bookseller Inventory # M0821804413

More Information About This Seller | Ask Bookseller a Question

Buy New
US$ 18.40
Convert Currency

Add to Basket

Shipping: FREE
Within U.S.A.
Destination, Rates & Speeds

2.

Homburg, Ale Jan
Published by Amer Mathematical Society
ISBN 10: 0821804413 ISBN 13: 9780821804414
New PAPERBACK Quantity Available: 1
Seller:
Secondsource Books Inc.
(Bolton, ON, Canada)
Rating
[?]

Book Description Amer Mathematical Society. PAPERBACK. Book Condition: New. 0821804413 Need your US order delivered before the holidays? Order before December 17th! **NEW** Slight surface & edge wear. Inside book is clean, pages tight. No remainder marks. Shipped with delivery confirmation inside US. *p/$WO1-90. Bookseller Inventory # SKU12182014-1107

More Information About This Seller | Ask Bookseller a Question

Buy New
US$ 15.92
Convert Currency

Add to Basket

Shipping: US$ 3.99
From Canada to U.S.A.
Destination, Rates & Speeds

3.

Ale Jan Homburg
Published by Amer Mathematical Society (1996)
ISBN 10: 0821804413 ISBN 13: 9780821804414
New Paperback Quantity Available: 1
Seller:
Ergodebooks
(RICHMOND, TX, U.S.A.)
Rating
[?]

Book Description Amer Mathematical Society, 1996. Paperback. Book Condition: New. Bookseller Inventory # DADAX0821804413

More Information About This Seller | Ask Bookseller a Question

Buy New
US$ 38.65
Convert Currency

Add to Basket

Shipping: US$ 4.99
Within U.S.A.
Destination, Rates & Speeds